Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2019, Volume 58, Number 3, Pages 426–434 (Mi al905)  

This article is cited in 2 scientific papers (total in 2 papers)

Communications

Generating sets of involutions of finite simple groups

Ya. N. Nuzhin

Institute of Mathematics and Computer Science, Siberian Federal University, Krasnoyarsk

DOI: https://doi.org/10.33048/alglog.2019.58.310

Full text: PDF file (185 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Algebra and Logic, 2019, 58:3, 288–293

Bibliographic databases:

UDC: 512.542:512.547
Received: 02.03.2019
Revised: 24.09.2019

Citation: Ya. N. Nuzhin, “Generating sets of involutions of finite simple groups”, Algebra Logika, 58:3 (2019), 426–434; Algebra and Logic, 58:3 (2019), 288–293

Citation in format AMSBIB
\Bibitem{Nuz19}
\by Ya.~N.~Nuzhin
\paper Generating sets of involutions of finite simple groups
\jour Algebra Logika
\yr 2019
\vol 58
\issue 3
\pages 426--434
\mathnet{http://mi.mathnet.ru/al905}
\crossref{https://doi.org/10.33048/alglog.2019.58.310}
\transl
\jour Algebra and Logic
\yr 2019
\vol 58
\issue 3
\pages 288--293
\crossref{https://doi.org/10.1007/s10469-019-09547-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000494787600007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074849456}


Linking options:
  • http://mi.mathnet.ru/eng/al905
  • http://mi.mathnet.ru/eng/al/v58/i3/p426

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. N. Nuzhin, “Tenzornye predstavleniya i porozhdayuschie mnozhestva involyutsii nekotorykh matrichnykh grupp”, Tr. IMM UrO RAN, 26, no. 3, 2020, 133–141  mathnet  crossref  elib
    2. I. Yu. Efimov, Ya. N. Nuzhin, “Porozhdayuschie mnozhestva sopryazhennykh involyutsii grupp $SL_n(q)$ pri $n=4,5,7,8$ i nechetnom $q$”, Tr. IMM UrO RAN, 27, no. 1, 2021, 62–69  mathnet  crossref  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:114
    References:3
    First page:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021